• Tavasoli, Elham (Department of Mathematics Science and Research Branch Islamic Azad University) ;
  • Salimi, Maryam (Department of Mathematics Science and Research Branch Islamic Azad University) ;
  • Tehranian, Abolfazl (Department of Mathematics Science and Research Branch Islamic Azad University)
  • Received : 2011.05.18
  • Published : 2012.09.30


Let R be a commutative Noetherian ring and let I be an ideal of R. In this paper we study the amalgamated duplication ring $R{\bowtie}I$ which is introduced by D'Anna and Fontana. It is shown that if R is generically Cohen-Macaulay (resp. generically Gorenstein) and I is generically maximal Cohen-Macaulay (resp. generically canonical module), then $R{\bowtie}I$ is generically Cohen-Macaulay (resp. generically Gorenstein). We also de ned generically quasi-Gorenstein ring and we investigate when $R{\bowtie}I$ is generically quasi-Gorenstein. In addition, it is shown that $R{\bowtie}I$ is approximately Cohen-Macaulay if and only if R is approximately Cohen-Macaulay, provided some special conditions. Finally it is shown that if R is approximately Gorenstein, then $R{\bowtie}I$ is approximately Gorenstein.


  1. H. Ananthnarayan, L. Avramov, and W. Frank Moore, Connected sums of Gorenstein local rings, arXiv: 1005.1304v2 [math.AC] 10 Feb 2011.
  2. Y. Aoyama, Some basic results on canonical modules, J. Math. Kyoto Univ. 23 (1983), no. 1, 85-94.
  3. Y. Aoyama and S. Goto, On the endomorphism ring of the canonical module, J. Math. Kyoto Univ. 25 (1985), no. 1, 21-30.
  4. A. Bagheri, M. Salimi, E. Tavasoli, and S. Yassemi, A construction of quasi-Gorenstein rings, J. Algebra Appl, to appear.
  5. W. Bruns and J. Herzog, Cohen-Macaulay Rings, Cambridge University press, Cambridge, 1993.
  6. M. D'Anna, A construction of Gorenstein rings, J. Algebra 306 (2006), no. 2, 507-519.
  7. M. D'Anna, C. A. Finocchiaro, and M. Fontana, Amalgamated algebras along an ideal, Commutative algebra and its applications, 155-172, Walter de Gruyter, Berlin, 2009.
  8. M. D'Anna and M. Fontana, An amalgamated duplication of a ring along an ideal, J. Algebra Appl. 6 (2007), no. 3, 443-459.
  9. S. Goto, Approximately Cohen-Macaulay rings, J. Algebra 76 (1982), no. 1, 214-225.
  10. M. Hochster, Cyclic purity versus purity in excellent Noetherian ringss, Trans. Amer. Math. Soc. 231 (1977), no. 2, 463-488.
  11. H. Matsumura, Commutative Ring Theory, second ed., Studies in Advanced Mathemetics, vol.8, University Press, Cambridge, 1989.
  12. E. Platte and U. Storch, Invariante regulare Differential-formen auf Gorenstein-Algebren, Math. Z. 157 (1997), no. 1, 1-11.
  13. M. R. Pournaki, M . Tousi, and S. Yassemi, Tensor products of approximately Cohen-Macaulay rings, Comm. Algebra 34 (2006), no. 8, 2857-2866.
  14. S. Yassemi, On at and injective dimension, Ital. J. Pure Appl. Math. No. 6 (1999), 33-41.

Cited by

  1. Family of quotients of some special rings pp.1793-6829, 2018,
  2. Some properties of a family of quotients of the Rees algebra pp.1793-6829, 2018,